Clinical case reports · 2023
Nivolumab-induced acute tubular injury: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yang Hui-Hsin, Chang Chia-Wen, Chen Tai-Di
Аннотация
Nivolumab belongs to immune checkpoint inhibitors (ICIs). ICIs-induced kidney injury is rare and acute interstitial nephritis (AIN) is the majority. A 58-year-old woman had gastric cancer treated with nivolumab. Her serum creatinine (Cr) increased to 5.94 mg/dL post 2 cycles of nivolumab and co-administered with acemetacin. A kidney biopsy showed acute tubular injury (ATI). Nivolumab rechallenge was done and Cr worsened again. The lymphocyte transformation test (LTT) indicated a strong positive for nivolumab. Although rare, ATI due to ICIs could not be ruled out, and LTT is a tool to identify the culprit.